Index-subgroups of the Nottingham group. / Barnea, Y ; Klopsch, B .

In: Advances in Mathematics, Vol. 180, No. 1, 01.12.2003, p. 187-221.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)187-221
Number of pages35
JournalAdvances in Mathematics
Volume180
Issue number1
DOIs
Publication statusPublished - 1 Dec 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255255